Diffusion with Moving Boundary on Spherical Surfaces

Printer-friendly version
TitleDiffusion with Moving Boundary on Spherical Surfaces
Publication TypeJournal Article
Year of Publication2009
AuthorsAmatore, C, Klymenko OV, Oleinick A, Svir I
JournalChemphyschem
Volume10
Issue9-10
Pagination1593-1602
Date PublishedJul
ISBN Number1439-4235
Accession NumberISI:000267928100035
Abstract

In this work, we illustrate two approaches to the simulation of surface diffusion over a sphere coupled with the formation of a cluster by reactive particles as a paradigm of a wide variety of problems occurring in many areas of nanosciences and biology. The problem is heated using a Brownian motion approach and a numerical solution of the corresponding continuous Fick's laws of diffusion. While being computationally more expensive, the Brownian motion approach allows one to consider a wider range, of situations, particularly those corresponding to relatively high concentrations of diffusing particles and the ensuing problem of particle overlap when they are ascribed finite sizes.

URL<Go to ISI>://000267928100035
DOI10.1002/cphc.200900169
Short TitleDiffusion with Moving Boundary on Spherical Surfaces
Unit: 
UMR 8640